Altostrata

That acid reflux pill may be causing your health problems

121 posts in this topic

Raw ginger to chew. I've had the worst Nausea ever and this cured it. I felt I was gonna Hurl over 100x but 1 inch slice of ginger raw,peel the skin and slowly chew. Very spicy but what a powerful remedy for the stomach

Share this post


Link to post
Share on other sites

Not spicy like causes heart burn. Actually it receives heartburn on top of everything else it does. Its dirt cheap to pick up at the grocery store

Share this post


Link to post
Share on other sites

I meant to say it provides Relief for Heartburn. Man I hate these autocorrect smartphonea.

Share this post


Link to post
Share on other sites

I meant to say it provides Relief for Heartburn. Man I hate these autocorrect smartphonea.

I've tried ginger capsules and they made me sicker. :(

Share this post


Link to post
Share on other sites

Wow interesting. No sure if the fresh kind is different. I can say having a ginger tea does nothing compared to to the fresh kind. But maybe won't work for u

Share this post


Link to post
Share on other sites

Wow interesting. No sure if the fresh kind is different. I can say having a ginger tea does nothing compared to to the fresh kind. But maybe won't work for u

Might try it. Maybe the fresh wouldn't make me sick?

 

Thanks. :)

 

Take care,

Frogie xx

Share this post


Link to post
Share on other sites

Maybe not. I mean I was ready to vomit many times and ginger would completely resolve that feeling.

Share this post


Link to post
Share on other sites

Maybe not. I mean I was ready to vomit many times and ginger would completely resolve that feeling.

Worth a try.

Thanks. :)

 

Take care,

Elaine xx

Share this post


Link to post
Share on other sites

No b12 defiency but after 3 months on ranitadine I have panic attacks also breathlessness and sore troath (still) and feel again that a drugged feeling in my head as when I was having WD after fluoxetine. ... anyone experienced effects like this from H2 blockers? ?

 

also still burping having issues swallowing (which seems to get worse when I miss a dose )

Very grateful to your responses!

Share this post


Link to post
Share on other sites

Member SeriouslyScared has made a post here mentioning:  "I always got more agitated still when taking the PPI in the past on top of the Paroxetine"

Share this post


Link to post
Share on other sites

There has been some talk on SeriouslyScared's thread about PPIs lately.  One of his comments caused me to do some research and here is a reposting of what I found out:

 

Hi SS-- your recent statement "P.S. I always hated taking the Omeprazole. It seemed to almost have a psychoactive effect on me, always making me even more agitated, more argumentative than I already was for all the years I was on the Paroxetine." started me researching.

 

First off SA does not recommend the use of PPI medications because of their side effects and the trouble people have getting off of them Please read the following thread and related links. http://survivingantidepressants.org/index.php?/topic/2533-that-acid-reflux-pill-may-be-causing-your-health-problems/&

 

 

Secondly recent studies, as in the past two years, have shown that there is a link between taking SSRIs and PPIs at the same time and a significant increase of contracting Serotonin Syndrome, highly increased risk of stroke or heart attack and a laundry list of other side effects.

 

Although PPIs are not SSRIs they have a profound affect on neurotransmitters.  They are metabolized by the same enzymes. Those enzymes show a preference for the PPIs causing the blood concentrations of the SSRIs to shot up.  So in a backhanded way PPIs strongly affect the reuptake of neurotransmitters.  Causing, as you noted, an increase of psychoactive symptoms.

 

It should also be noted that similar findings were listed for benzos.

 

So the conclusion is, if your are currently taking any SSRI, SNRI or Benzo do not take a PPI.

Share this post


Link to post
Share on other sites

Fair enough.

However, I can only reiterate that over several decades, I did not suspect any bad side effects from omeprazole - only positive.

Also, when I weaned myself off them last year, any discomfort caused by the SNRI was not reduced - I did not feel better mentally on stopping the PPI.

Of course I accept that at 72 I should not be taking them because of their suspected B vitamin malabsorption side-effect, that is why I stopped them.

Stomach upsets did return on being off them, but I have tackled and hopefuly solved that snag using a probiotic and avoiding, most of the time, food and drink that tended to produce gastritis.

Clearly, with any medication or a combination of them, the mantra is "we are all different", but I thought my experience might be helpful or interesting, that's all.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now